# SDR MALA976650

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING DLH GEAR SELECTED UP, OVERRIDE HAD TO BE USED.  ALSO, AUTO THROTTLE FAILED, FD ALSO, BUT CAME BACK DURING FLIGHT.  MAINTENANCE FOUND RIGHT LEG DOLLS EYE ILLUMINATED, JACKED AC FOUND RIGHT SHOCK ABSORBER NOT EXTENDING ALL OF THE WAY, LOWER AC AND SERVICED RT SHOCK ABSORBER IAW 32-10-14.  JACKED AC COMPRESSED STRUT AND RELEASE STRUT, EXTENDS FULLY, PERFORMED GEAR SWINGS.  ALL CHECKS GOOD IAW 32-30-00.  PERFORMED RESET OF AUTO THROTTLE, OPS CHECK GOOD.
